Journal article icon

Journal article

Generalized urn models of evolutionary processes

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1214/105051604000000422

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
ANNALS OF APPLIED PROBABILITY
Volume:
14
Issue:
3
Pages:
1455-1478
Publication date:
2004-08-05
DOI:
ISSN:
1050-5164
URN:
uuid:538879c6-0bd4-4e7b-b27d-2131e269bd19
Source identifiers:
24537
Local pid:
pubs:24537

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP